MAUDE Adverse Event Report: SALTER LABS N/A; Percent-O2-Lock® Mask, (Adult). The Percent-O2-Lock® Mask is an air-entrainment

SALTER LABS N/A; Percent-O2-Lock® Mask, (Adult). The Percent-O2-Lock® Mask is an air-entrainment
Model Number 8150TG-7-50
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 09 july 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that the dial at the bottom of the mask to select the percentage of oxygen has been found to continually fall off while in use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 09 july 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Device history record (dhr) review: the device history record for the part number 8150tg-7-50 with lot number 415976 and udi code (b)(4) was reviewed in order to detect any issue related with the reported defect, the complete lot was manufactured, inspected and released on 31mar2023 per our internal procedures and no issues were found.Device history record (dhr) review: the device history record for the part number 8150tg-7-50 with lot number 514121 and udi code (b)(4) was reviewed in order to detect any issue related with the reported defect, the complete lot was manufactured, inspected and released on 18nov2024 per our internal procedures and no issues were found.Device history record (dhr) review: the device history record for the part number 8150tg-7-50 with lot number nop031918 and udi code (b)(4) was reviewed in order to detect any issue related with the reported defect, the complete lot was manufactured, inspected and released on 23mar2018 per our internal procedures and no issues were found.Risk assessment the ultimate risk is low, as that is the highest risk of the patient / caregiver and regulatory / compliance considerations.Complaint does not need to be escalated to carb.Severity: 3/5, serious, ref-20003-c1, f-h30.1.Patient/caregiver risk impact: there is no applicable risk in a product risk file, so a member of the clinical team was consulted and provided risk id f-h30 with a severity of s = serious (3) and p2 = remote (2) (see attached email).The probability calculated from p1 based on complaints and sales in the previous 24 months (1 complaint(s) / 65,200 units * 100 = 0.0015%) is remote (2), multiplied by p2 from clinical resulting in p = remote (2).By combining p and s, the risk is determined to be low risk (10) per ref-20001-c1 rev 2.2.Regulatory/compliance impact: disconnection is a minor noncompliance therefore is non-violative (low risk).Low risk - incidents that may likely not lead to legal action by a regulatory authority.Complaint history: there have been 0 other complaints for the same issue for part number 8150tg-7-50 in the 24 months prior to the reported complaint.P1 based on complaints and sales in the previous 24 months (1 complaint(s) / 65,200 units * 100 = 0.0015%) is remote.

Brand Name
N/A
Common Device Name
Percent-O2-Lock® Mask, (Adult). The Percent-O2-Lock® Mask is an air-entrainment
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
Salter Labs de Mexico de S.A. de C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
+1(616)259-8415
MDR Report Key25774238
Report Number3004748541-2026-00133
Device Sequence Number9625170
Product Code BYF
UDI-Device Identifier00607411800498
UDI-Public(01)00607411800498(10)514121
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8150TG-7-50
Device Catalogue Number8150TG-7-50
Device Lot Number415978, NOP031918, 514121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by ManufacturerNot provided
08/03/2026
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date09/03/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown